×

Found 24,004 Documents (Results 1–100)

100
MathJax

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 07544361

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDF BibTeX XML Cite
Full Text: DOI

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software